Open Access
Research Article
Yamabe Solitons On (LCS)undefined -Manifolds
*Soumendu RoyCorresponding authorsoumendu1103mtma@gmail.comDepartment of MathematicsJadavpur UniversityKolkata, 700032, IndiaView full profile → , Santu Deysantu.mathju@gmail.comDepartment of MathematicsAsansol - 4Bidhan Chandra CollegeWest Bengal, 713303, IndiaView full profile → , Arindam Bhattacharyyabhattachar1968@yahoo.co.inDepartment of MathematicsJadavpur UniversityKolkata, 700032, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 05 Jul 2020
- Accepted:
- 02 Nov 2020
- Published Online:
- 07 Jan 2021
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- 1726037X.2020.1868100
- Pages:
- 261–279
Abstract
The object of the present paper is to study some properties of (LCS)undefined-manifolds whose metric is Yamabe soliton. We establish some characterization of (LCS)undefined-manifolds when the soliton becomes steady. Next we have studied some certain curvature conditions of (LCS)undefined-manifolds admitting Yamabe solitons. Lastly we construct a 3-dimensional (LCS)undefined-manifold satisfying the results.
Keywords
Subject Classifications
53C1553C2553C44
References
- M.Atceken, S. K.Hui, , Math. J ., Vol. 63 , Number 1 , 177 - 190 ( 2013 ).
- E.Barbosa, , E.Ribeiro, , Arch. Math ., Vol. 101 , 7989 ( 2013 ).
- S.Chandra, S. K.Hui, A. A.Shaikh, , Korean Math. Soc ., Vol- 30 , 123 - 130 ( 2015 ).
- R.Hamilton, , Contemp. Math ., Vol. 71 , 237261 ( 1988 ).
- S. K.Hui, M.Atceken, , Acta Univ. Saoientiae Math ., Vol. 3 , Number 2 , 212 - 224 ( 2011 ).
- Y.Ishii, , Tensor N.S , Vol. 7 , 73 - 80 ( 1957 ).
- K.Matsumoto, , Bull. Yamagata Univ. Nature. Sci ., Vol. 12 , 151 - 156 ( 1989 ).
- I.Mihai, R.Rosca, , Classical Anal , 155 - 169 ( 1992 ).
- D.Narain, S.Yadav, , CUBO A Mathematical Journal , Vol. 15 , Number 2 , 33 - 42 ( 2013 ).
- C.Ozgur, , Radovi Mathematicki , Vol. 12 , 99 - 106 ( 2003 ).
- G. P.Pokhariyal, R. S.Mishra, , Yokohoma Math. J ., Vol- 18 , 105108 ( 1970 ).
- A. A.Shaikh, , Kyungpook Math. J ., Vol. 43 , 305 - 314 ( 2003 ).
- A. A.Shaikh, K. K.Baishya, , J. Math. Stat ., Vol- 1 , Number 2 , 129 - 132 ( 2005 ).
- A. A.Shaikh, K. K.Baishya, , Amer. J. Appl. Sci ., Vol- 3 , Number 4 , 1790 - 1794 ( 2006 ).
- A. A.Shaikh, T.Basu, S.Eyasmin, , Int. J. Pure Appl. Math ., Vol. 41 , Number 8 , 1161 - 1170 ( 2007 ).
- A.Shaikh, T.Basu, S.Eyasmin, , Extr. Math . , Vol. 23 , Number 1 , 71 - 83 ( 2008 ).
- R.Sharma, , Int. J. Geom. Methods Mod. Phys ., Vol. 9 , Number 4 , 1220003 ( 5 pages) ( 2012 ).
- A.Singh, S.Kishor, , Facta Universitatis (NIS ), Vol. 33 , Number 2 , 217230 ( 2018 ).
- S.Yadav, D. L.Suthar, P. K.Dwivedi, , Engineering and Technology , Vol. 6 , 73 - 84 ( 2013 ).
- S.Yadav, P. K.Dwivedi, , Mathematics Decision Science , Vol. 14 ( 2012 ).
- S.Yadav, P. K.Dwivedi, D. L.Suthar, , Thai Journal of Mathematics , Vol. 9 , 597 - 603 ( 2011 ).
- S.Yadav, D. L.Suthar, MebrahtuHailu, , Bol. Soc. Paran. Mat . ( 3s. ), Vol. 37 , Number 2 , 9 - 21 ( 2019 ).
- K.Yano, M.Kon, Series in Pure Mathematics , Vol. 3 ( 1984 ).
Views: 100Downloads: 104Citations: 20




